# SDR AALA202401240373

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 29,766 hours, 11,780 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Misaligned
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LOCK HARD TO OPERATE. FOUND LAVATORY D DOOR SCREWS LOOSE CAUSING MISALIGNMENT. SECURED SCREWS. PER CMM 25-40-64. OPERATIONAL CHECK GOOD.
